Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 10, NWS Cheyenne, WY

May 15, 2015Box Butte County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at May 15, 2015, 4:56 PM MDT for Box Butte County, Nebraska. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2015, 4:56 PM MDT (22:56 UTC)
Expired
May 15, 2015, 5:36 PM MDT
In force
40 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Box Butte County, NE

The radar

The North Platte radar (KLNX), 185 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 12:58 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 10.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2015-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2015-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
484 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

247 
WUUS55 KCYS 152256
SVRCYS
NEC013-160000-
/O.NEW.KCYS.SV.W.0010.150515T2256Z-150516T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
456 PM MDT FRI MAY 15 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 600 PM MDT

* AT 455 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ALLIANCE...
  MOVING NORTH AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...LAW ENFORCEMENT. AT 452 PM MDT...QUARTER SIZE HAIL WAS 
           REPORTED IN ALLIANCE. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  WILD HORSE BUTTE AROUND 530 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR CENTRAL
NEBRASKA.

LAT...LON 4201 10274 4201 10299 4243 10291 4243 10275
      4210 10274 4209 10270
TIME...MOT...LOC 2255Z 193DEG 18KT 4208 10285 

HAIL...1.00IN
WIND...60MPH

$$

RUBIN
2 follow-up statements
320 
WWUS55 KCYS 152314
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
514 PM MDT FRI MAY 15 2015

NEC013-160000-
/O.CON.KCYS.SV.W.0010.000000T0000Z-150516T0000Z/
BOX BUTTE NE-
514 PM MDT FRI MAY 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHEASTERN BOX BUTTE COUNTY...

AT 513 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILD HORSE
BUTTE...OR NEAR ALLIANCE...MOVING NORTH AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  WILD HORSE BUTTE AROUND 525 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR CENTRAL
NEBRASKA.

LAT...LON 4216 10296 4243 10291 4243 10275 4213 10274
TIME...MOT...LOC 2313Z 182DEG 20KT 4219 10285 

HAIL...1.00IN
WIND...60MPH

$$

RUBIN
828 
WWUS55 KCYS 152336
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
536 PM MDT FRI MAY 15 2015

NEC013-152346-
/O.CAN.KCYS.SV.W.0010.000000T0000Z-150516T0000Z/
BOX BUTTE NE-
536 PM MDT FRI MAY 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOX BUTTE COUNTY
IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR CENTRAL
NEBRASKA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHEYENNE.

LAT...LON 4216 10296 4243 10291 4243 10275 4213 10274
TIME...MOT...LOC 2335Z 193DEG 18KT 4231 10281 

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:13 PM MDT, 1 hour 43 minutes earlier.

Area forecast discussion, May 15, 3:13 PM MDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
313 PM MDT FRI MAY 15 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 311 PM MDT FRI MAY 15 2015

DISCUSSION WILL BE RATHER ABBREVIATED DUE TO SEVERE STORMS NOW
AFFECTING PARTS OF THE AREA.

UPPER LOW OVER THE SW CONUS WILL MOVE SLOWLY NORTHEAST OVER THE
NEXT COUPLE DAYS WITH SHORTWAVES PASSING OVER THE CWA AT TIMES.
STORMS FIRING UP OVER THE CWA NOW WITH STRONGEST STORMS OVER THE
PANHANDLE INTO FAR SE WY WHERE INSTABILITY IS GREATEST WITH CAPES
1500-2500 J/KG. EXPECT THIS ACTIVITY TO CONTINUE INTO THIS EVENING
AS A SFC TROF MOVES EAST...WITH THE STRONGEST ACTIVITY EXPECTED TO
EXIT TO THE NORTHEAST BY MID EVENING AS THE SFC TROF MOVES FARTHER
EAST. RESIDUAL SHOWERS EXPECTED INTO THE LATE EVENING THEN ENDING
AS ONE WAVE LIFTS TO THE NORTHEAST OF THE AREA.

MAINLY DRY SAT MORNING THEN APPROACH OF NEXT SHORTWAVE SHOULD
INITIATE ANOTHER ROUND OF SHOWERS AND A FEW STORMS MAINLY OVER THE
SE HALF OF THE CWA. INSTABILITIES RATHER WEAK SO ANY STORMS SHOULD
BE WEAK AS WELL. ACTIVITY SHOULD END SAT EVENING THEN RETURN ONCE
AGAIN SUNDAY AFTERNOON. COOL FRONT WILL DROP SE ACROSS THE CWA
SUNDAY AFTERNOON AND EVENING. TEMPS REMAINING ON THE MILD SIDE
THROUGH THE WEEKEND.

.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 311 PM MDT FRI MAY 15 2015

RATHER COOL AND UNSETTLED EXTENDED PERIOD CONTINUES TO BE SHOWN BY
THE MODELS. MONDAY WILL LIKELY BE THE DRIEST DAY ACROSS THE REGION
WITH THE RIDGING ALOFT AND VERY LIMITED INSTABILITY (MAINLY OUT
WEST). THE BEST CHANCE OF SHOWERS WILL BE ALONG AND WEST OF THE
LARAMIE RANGE. SOUTHEASTERLY SFC WINDS WILL PUSH HIGHER DEWPOINTS
TOWARD THE LARAMIE RANGE BY TUESDAY MORNING. AN UPPER LEVEL
SYSTEM OVER CALIFORNIA ON MON WITH MOVE QUICKLY NORTHEASTWARD ON
TUESDAY. UPPER LEVEL DIVERGENCE AND DEEP LAYER ASCENT WILL
INCREASE BY TUESDAY AFTN AND EVENING AND INTERACT WITH GOOD
MOISTURE (PW VALUES ARE ABOVE 0.75 INCHES) TO PRODUCE WIDESPREAD
RAIN AND MAYBE AN ISOLATED TSTM. LOOKING MORE LIKE A STRATIFORM
EVENT...AND STRONG STORMS WOULD NOT BE A CONCERN WITH THE GFS
SHOWING REALLY NO CAPE ACROSS THE PLAINS. WEAK SHORTWAVE WILL BE
IN THE VICINITY OF SOUTHWEST SOUTH DAKOTA ON WED WITH SCATTERED
SHOWERS PERSISTING. THERE IS SOME INDICATION THAT IT WILL DRY OUT
BY THURS...HOWEVER CAN NOT RULE OUT ISOLATED CONVECTION WITH LLVL
UPSLOPE TO THE EAST OF THE LARAMIE RANGE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 311 PM MDT FRI MAY 15 2015

THE MAIN AVIATION CONCERN WILL BE THE CONTINUED THREAT OF
ISOLATED SEVERE CONVECTION AND THE ACCOMPANYING BRIEF MVFR/IFR
CIGS AND VISIBILITIES. THIS ACTIVITY WILL LINGER INTO THIS EVENING
BEFORING WEAKENING AND EVENTUALLY DISSIPATING OVERNIGHT AND INTO
SATURDAY MORNING. ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE AGAIN ON SATURDAY AFTERNOON...ESPECIALLY AT TERMINALS
EAST OF THE LARAMIE RANGE.

&&

.FIRE WEATHER...
ISSUED AT 311 PM MDT FRI MAY 15 2015

CONCERNS TO REMAIN QUITE LOW INTO EARLY NEXT WEEK WITH CONDITIONS
AND FUELS EXPECTED TO REMAIN NON-CRITICAL. NEARLY DAILY CHANCES
FOR SHOWERS AND A FEW THUNDERSTORMS SEEN INTO EARLY NEXT WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RE
LONG TERM...CAH
AVIATION...CAH
FIRE WEATHER...RE
Hazardous weather outlook, May 15, 1:20 PM MDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
120 PM MDT FRI MAY 15 2015

NEZ002-003-019>021-054-055-095-096-WYZ101-102-106>108-117>119-
161930-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
120 PM MDT FRI MAY 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP TO THE EAST OF THE LARAMIE
RANGE BY MIDDAY AND CONTINUE INTO THE EARLY EVENING. A FEW
THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS
THE PRIMARY THREATS. AN ISOLATED TORNADO OR TWO CANNOT BE RULED
OUT. A TORNADO WATCH IS IN EFFECT UNTIL 8 PM FOR LARAMIE AND
GOSHEN COUNTIES AS WELL AS ALL OF THE WESTERN NEBRASKA PANHANDLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AFTERNOON SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED
ON MOST DAYS.  SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH THE
EARLY EVENING.

WYZ103>105-109>116-161930-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
120 PM MDT FRI MAY 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP BY MIDDAY AND
CONTINUE THROUGH THE AFTERNOON. SEVERE STORMS ARE NOT EXPECTED TO
THE WEST OF THE LARAMIE RANGE...HOWEVER SOME OF THE STRONGER
STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AFTERNOON SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED
ON MOST DAYS.  SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

In the hours before

Special weather statement, May 15, 4:14 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
414 PM MDT FRI MAY 15 2015

NEZ020-021-054-055-152245-
CHEYENNE NE-MORRILL NE-KIMBALL NE-BANNER NE-
414 PM MDT FRI MAY 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIMBALL...
NORTHWESTERN CHEYENNE...SOUTHEASTERN BANNER AND SOUTHWESTERN MORRILL
COUNTIES UNTIL 445 PM MDT...

AT 414 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
POTTER...OR 13 MILES EAST OF KIMBALL...MOVING NORTH AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  DIX AROUND 420 PM MDT.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 28 AND
41.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4108 10328 4108 10352 4145 10357 4145 10325
TIME...MOT...LOC 2214Z 178DEG 38KT 4117 10341

JAMSKI
Local storm report, May 15, 4:26 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
426 PM MDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TORNADO          TORRINGTON              42.07N 104.18W
05/15/2015                   GOSHEN             WY   EMERGENCY MNGR

            POWER LINES DOWN. DAMAGE TO ROOFS AND OUTBUILDINGS.

&&

MJAMSKI
Local storm report, May 15, 4:31 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
431 PM MDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     FLOOD            BRIDGEPORT              41.67N 103.10W
05/15/2015                   MORRILL            NE   BROADCAST MEDIA

            STREET FLOODING WITH WATER OVER CURBS. HIGHWAY 385
            BLOCKED BY HIGH WATER WITH TRAFFIC DETOURED.

&&

MJAMSKI
Local storm report, May 15, 4:35 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
435 PM MDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             BRIDGEPORT              41.67N 103.10W
05/15/2015  M1.25 INCH       MORRILL            NE   TRAINED SPOTTER

&&

MJAMSKI
Special weather statement, May 15, 4:52 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
452 PM MDT FRI MAY 15 2015

NEZ019>021-055-152330-
CHEYENNE NE-MORRILL NE-SCOTTS BLUFF NE-BANNER NE-
452 PM MDT FRI MAY 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEYENNE...EAST
CENTRAL BANNER...WESTERN MORRILL AND SOUTHEASTERN SCOTTS BLUFF
COUNTIES UNTIL 530 PM MDT...

AT 451 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
REDINGTON...OR 27 MILES NORTHEAST OF KIMBALL...MOVING NORTH AT 40
MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  REDINGTON AROUND 500 PM MDT.
  BRIDGEPORT STATE RECREATION AREA...SOUTH BAYARD JUNCTION AND
CHIMNEY ROCK STATE PARK AROUND 510 PM MDT.
  BRIDGEPORT...BAYARD AND NORTHPORT AROUND 515 PM MDT.
  THE INTERSECTION OF HIGHWAY 385 AND L62 AROUND 525 PM MDT.
  ANGORA AROUND 530 PM MDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR CENTRAL
NEBRASKA.

LAT...LON 4140 10322 4141 10342 4199 10333 4200 10293
TIME...MOT...LOC 2251Z 194DEG 35KT 4150 10327

RUBIN
Local storm report, May 15, 4:54 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
454 PM MDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             ALLIANCE                42.10N 102.87W
05/15/2015  E1.00 INCH       BOX BUTTE          NE   LAW ENFORCEMENT

            DIME TO QUARTER SIZE HAIL.

&&

MJAMSKI

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 1:11 AM MDTSpecial Weather StatementCYSCheyenne49 min
May 15, 2:40 AM MDTSpecial Weather StatementCYSMorrill50 min
May 15, 1:45 PM MDTSpecial Weather StatementCYSCheyenne45 min
May 15, 1:50 PM MDTSpecial Weather StatementCYSCheyenne40 min
May 15, 2:14 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball, Morrill61 min
May 15, 2:33 PM MDTTornado WarningCYSCheyenne, Morrill42 min
May 15, 2:36 PM MDTSpecial Weather StatementCYSBox Butte39 min
May 15, 2:44 PM MDTSpecial Weather StatementCYSScotts Bluff46 min
May 15, 2:47 PM MDTSpecial Weather StatementCYSDawes43 min
May 15, 2:54 PM MDTSpecial Weather StatementCYSBox Butte51 min
May 15, 3:02 PM MDTSpecial Weather StatementCYSDawes43 min
May 15, 3:11 PM MDTSpecial Weather StatementCYSMorrill49 min
May 15, 3:25 PM MDTSevere Thunderstorm WarningCYSMorrill65 min
May 15, 3:29 PM MDTSpecial Weather StatementCYSSioux46 min
May 15, 4:00 PM MDTTornado Warning Tornado observedCYSSioux45 min
May 15, 4:14 PM MDTSpecial Weather StatementCYSKimball31 min
May 15, 4:38 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill67 min
May 15, 4:52 PM MDTSpecial Weather StatementCYSMorrill38 min
May 15, 5:11 PM MDTSpecial Weather StatementCYSDawes49 min
May 15, 5:17 PM MDTSevere Thunderstorm WarningCYSMorrill32 min
May 15, 5:33 PM MDTSevere Thunderstorm WarningCYSMorrill57 min
May 15, 5:45 PM MDTSpecial Weather StatementCYSSioux45 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.